English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Davenport–Zannier polynomials over Q

MPS-Authors
/persons/resource/persons235942

Pakovich,  Fedor
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236536

Zvonkin,  Alexander K.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1509.07973.pdf
(Preprint), 486KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Pakovich, F., & Zvonkin, A. K. (2018). Davenport–Zannier polynomials over Q. International Journal of Number Theory, 14(4), 925-974. doi:10.1142/S1793042118500562.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06AE-2
Abstract
There is no abstract available